MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH CROSS PINNED HEX SCREWDRIVER SHAFT/QC; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH CROSS PINNED HEX SCREWDRIVER SHAFT/QC; SCREWDRIVERS
Catalog Number 03.614.039
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part # 03.614.039 synthes lot # is10424.Supplier lot # is10424.Release to warehouse date: 20 jan 2010.Supplier: (b)(4).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the device is in a used condition, there are wear mark at the coupling piece and the shaft.The hexagon is discolored and is worn at the forefront.Investigation conclusion: the complaint is confirmed to the wear at the forefront of the hexagon.After a visual inspection per guidance, it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date that the screwdriver was faulty.This report is for one (1) cross pinned hex screwdriver shaft/qc.This is report 1 of 1 for (b)(4).

Brand Name
CROSS PINNED HEX SCREWDRIVER SHAFT/QC
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9917810
Report Number8030965-2020-02590
Device Sequence Number754446
Product Code HXX
UDI-Device Identifier07611819310612
UDI-Public(01)07611819310612
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.614.039
Device Lot NumberIS10424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/02/2020
Patient Sequence Number1